# SDR UIEA201000175

- Difficulty date: March 22, 2009
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 43,038 hours, 6,857 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Linkage
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD MID TO AFT FLAP SUPPORT LINKAGE STRUCTURE PN 65B39149-19/21 WAS FOUND DAMAGED, WITH A GOUGE/DENT. "AFTER BLEND OUT THE REWORKED AREA MEASURED 0.500 IN WITH A 0.013 IN DEPTH. IN ADDITION, INSPECTION OF THE DAMAGE WAS PERFORMED AS DESCRIVED IN THE PART 1 WORK INSTRUCTIONS. NO EVIDENCE OF CRACKS OR OTHER DAMAGE. THE BLEND OUT REPOAR WAS FOUND FREE OF CRACKS OR OTHER DAMAGE AN DTO BE WITH IN THE ALLOWABLE DAMAGE LIMTS IAW SRM 53-00-01."
